# SDR SIMA20180416004

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 32,680 hours, 28,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14540484407
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM HAS A CRACK AT THE NUTPLATE HOLE AT FRAME 61.  CUT OUT DAMAGE IAW SRM 53-24-10.  PERFORMED HFEC INSPECTION ALONG AREA OF DAMAGE REMOVAL IAW NDTM 51-00-00-916-801-A00,  NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER IAW SRM 53-24-01 AND 51-30-01. PERFORMED FPI OF REPAIR DOUBLER , NO DEFECTS NOTED IAW NDTM INTRODUCTION SECTION D.   LOCATED , DRILLED,  ALODINED, AND PRIMED THE DOUBLER IAW SRM 51-20-03, CPM 51-21-04, AND 51-21-05.  INSTALLED THE DOUBLER IAW SRM 51-20-01, 51-40-02, CPM 51-21-05, AND 51-21-06
